# SDR WWMA9600071

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 5,860 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTED A LOUD NOISE AND AUTOCOURSEN ON TAKEOFF ROLL FROM THE RIGHT ENGIN E.  MAINTENANCE REPLACED THE RIGHT ENGINE.  PRELIMINARY FINDINGS ON A BORESCOPE INSPECTION REVEALED EXTENSIVE DAMAGE TO BOTH THE HOT AND POWER SECTIONS OF THE ENGINE.  THE ENGINE HAS BEEN SENT TO GENERAL ELECTRIC FOR FURTHER EVALUATION AND CAUSE OF DAMAGE.
